Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Products of complexes and Fréchet spaces which are manifolds

Author: James E. West
Journal: Trans. Amer. Math. Soc. 166 (1972), 317-337
MSC: Primary 58B05
MathSciNet review: 0293679
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if a locally finite-dimensional simplicial complex is given the ``barycentric'' metric, then its product with any Fréchet space X of suitably high weight is a manifold modelled on X, provided that X is homeomorphic to its countably infinite Cartesian power. It is then shown that if X is Banach, all paracompact X-manifolds may be represented (topologically) by such products.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58B05

Retrieve articles in all journals with MSC: 58B05

Additional Information

PII: S 0002-9947(1972)0293679-6
Keywords: Fréchet manifold, Banach manifold, metric simplicial complex, homotopy type
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia